MathSciNet Relay Station
MathSciNet bibliographic data
MR932653 30C15 (11M26 11M51 26A51 30D15 30E05)
Csordas, George; Varga, Richard S. Moment inequalities and the Riemann hypothesis. Constr. Approx. 4 (1988), no. 2, 175–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement